Skip to Main content Skip to Navigation
Journal articles

Stabilization of second-order evolution equations with time delay

Abstract : We consider second-order evolution equations in an abstract setting with damping and time delay and give sufficient conditions ensuring exponential stability. Our abstract framework is then applied to the wave equation, the elasticity system and the Petrovsky system.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03159120
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Tuesday, July 5, 2022 - 4:52:32 PM
Last modification on : Monday, July 11, 2022 - 2:53:19 PM

File

1308.5106.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Serge Nicaise, Cristina Pignotti. Stabilization of second-order evolution equations with time delay. Mathematics of Control, Signals, and Systems, Springer Verlag, 2014, 26 (4), pp.563-588. ⟨10.1007/s00498-014-0130-1⟩. ⟨hal-03159120⟩

Share

Metrics

Record views

11

Files downloads

4